# SDR FDEA201502070518

- Difficulty date: February 7, 2015
- Submitted: February 27, 2015
- Operation: Air carrier
- Aircraft: N773FD
- Make and model: Boeing 757222
- Aircraft serial: 24872
- Aircraft time: 758 hours, 28,225 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: None
- Part number: NONE
- Part serial: NONE
- Condition: None
- Location: None
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EXISTING REPAIR DOOR.  THERE IS A REPAIR AT AFT CARGO DOOR, 16 INCHES FROM FWD & 14 INCHES FROM LOWER EDGE, STATION 1391 - 1400, STRINGER 24R - 26R.  THIS REPAIR REQUIRES EVALUATION IAW EO F-5100-70A2 PT1 ATTACHMENT B, HISTORY 23.
